# SDR GTIA2018041302580

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 19,147 hours, 8,831 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE ODOR OF WET SOCKS.  APPLIED NR 1 & 2 PACKS FAULT PROCEDURE,  COMPLIED WITH LG PAGE 2358225-1 BOTH DE-OILER CARBON SEALS CHANGED IAW AMM 72-60-31 & BOTH ENGINES. MSTING RINGS REPLACED IAW AMM 72-60-29.   PERFORMED CLEANING OF THE EQS IAW AMM 21-00-00. OPS CHECKED GOOD,  NO WET SOCK ODOR WITH BOTH ENGINES BLEED & PACKS RUNNING.  ACFT OK FOR SERVICE.
